# SDR HALA2013072400094

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 80,091 hours, 33,143 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transformer
- Part number: 3A1260A
- Part serial: A1167
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED TO AN ALTERNATE STATION.  T/E FLAP DISAGREE EICAS AND CVE LIGHTS ILLUMINATED WHEN FLAPS SELECTED TO 15 DEGREES.  AND STATUS T/E FLAP SHUTDOWN.       ACCOMPLISHED FIM 27-51, FIG 114C, ACCOMPLISHED FSPM BITE FIM 27-58, FIG 104, ACCOMPLISHED FSEU BITE FIM 27-51, FIG 104.  FOUND FAULT 27-51104, REPLACED M548 IAW AMM 27-81-11.  OPS TESTED GOOD.  BITE CHECKED GOOD.
